On surging in compressors
Doklady Akademii Nauk, Tome 115 (1957) no. 4, pp. 677-680
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_4_a11,
author = {V. V. Kazakevich},
title = {On surging in compressors},
journal = {Doklady Akademii Nauk},
pages = {677--680},
year = {1957},
volume = {115},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_4_a11/}
}
V. V. Kazakevich. On surging in compressors. Doklady Akademii Nauk, Tome 115 (1957) no. 4, pp. 677-680. http://geodesic.mathdoc.fr/item/DAN_1957_115_4_a11/